ITEM METADATA RECORD
Title: Ignoring overdispersion in hierarchical loglinear models: Possible problems and solutions
Authors: Milanzi, E. ×
Alonso Abad, Ariel
Molenberghs, Geert #
Issue Date: 2012
Publisher: John Wiley & Sons
Series Title: Statistics in Medicine vol:31 pages:1475-1482
ISSN: 0277-6715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
362.pdf Published 111KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science